# SDR SWAA2022072822778

- Difficulty date: June 25, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242UF
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242UF HAS 13 CORRODED INSERTS AS MARKED. 124-041 / [01] PANEL IS OUT OF LIMIT AS PER B737 SRM 53-00-50-2R-1;[02] VOID STEP 1. STEP WRITTEN IN ERROR.;[03] REMOVED AND REPLACED DAMAGED INSERTS AT FWD CABIN FLOOR PANEL 242UF AS PER BAC5085;[04] VERIFIED STEP 1; 2 AND 3.
